# SDR AALA202211258341

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 25,736 hours, 10,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL HAS CHECK DOOR PRESSURE 1L MESSAGE. MAINTENANCE SERVICED THE 1L DOOR ASSSIT BOTTEL PER AMM 52-10-00.
